Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Denumerants of double differentiants


Author: William Edward Story
Journal: Trans. Amer. Math. Soc. 8 (1907), 33-70
MSC: Primary 14N05; Secondary 05A15
DOI: https://doi.org/10.1090/S0002-9947-1907-1500774-X
MathSciNet review: 1500774
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05, 05A15

Retrieve articles in all journals with MSC: 14N05, 05A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500774-X
Article copyright: © Copyright 1907 American Mathematical Society